| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4173 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported, "catheter presented a rupture after flushing." it was stated that the catheter was resisting and broke in the cannon during flushing.Additional information: was there any harm to the patient/health worker? (detail).Passage of a new catheter - no major damage.Was there a need for medical and/or surgical intervention due to the event (imaging exams, surgery, medication administration, etc)? no.Has there been blood or chemotherapy exposure to mucous membranes or skin? no.What medication was being administered? flushing with saline solution.
Additional Manufacturer Narrative
Event or Problem Description